# SDR QXEA0003192

- Difficulty date: November 29, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK GOING THROUGH UPPER BOLT HOLE ON RIGHT HAND MAIN LANDING GEAR CONNECTION ANGLE. REPAIRED IAW FOKKER SRM 57-02-09 PAGE 2.
